Doctor insights on:
Can You Be On Dialysis And Get Chemo
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
My uncle was diagnosed with kidney disease that is requiring chemo.Whats the name of the disease &the causes he's also been getting dialysis.
My husband is on dialysis. He also has bladder cancer that may have metastasized to the lung. Is there any chance for him to have chemotherapy?
Multiple causes: You could have osteomalacia (vitamin d deficiency) that can cause bone pain. There is also risk of osteoporotic compression fracture of the spine. Commonest would be mechanical pain related to muscles and ligaments of the spine. Rare causes include spinal tumors. A good history, exam and some simple tests should establish diagnosis and guide treatment. Discuss with your nephrologist or pcp. ...Read moreSee 1 more doctor answer
It depends on the ty: It depnds on the type of cancer and the type of chemotherapy which is typically dependent on the cancer type. Most of the patients have no immediate problem taking chemotherapy as long as they are up and around and not in any acurte distress and eating near normal. ...Read more
Yes: Congratulations! not only is it ok to get B12 injections, now is a good time to take a variety of supplements to strengthen & support your immune system, as unfortunately immune function can be suppressed by chemotherapy. I advise a quality multivitamin & herbs like astragalus & medicinal mushrooms, esp. Coriolus versicolor.See http://www.Lef.Org/protocols/cancer/alternative_cancer_therapies_08.Htm. ...Read more
Don't have enough: info to predict that. Don't know your illness or type of chemo. However ginger and acupuncture can be excellent in reducing chemo -related nausea. Let you physician know about any side effects you experience - because a number of medications can be prescribed to help ameliorate them. Take care. ...Read more